# SDR MWEA070244

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 57,085 hours, 50,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Block
- Part number: 991185959
- Condition: Corroded
- Location: Bs 1446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME TO STRINGER TIE RADIUS BLOCKS AT CANTED FRAME STATION 1446 AT STRINGER 12 LEFT & 14 LEFT.  REMOVED DAMAGE, FABRICATED AND INSTALLED RADIUS BLOCK.
